Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 166, NWS Dodge City, KS

June 16, 2013Haskell County, Meade County, Seward County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2013, 9:15 PM CDT for Haskell County, Meade County, Seward County, Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2013, 9:15 PM CDT (02:15 UTC)
Expired
Jun 16, 2013, 10:15 PM CDT
In force
60 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Haskell County, KS, Meade County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 92 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:36 PM CDTTSTM WND GST 65Liberal, KS
Jun 16, 9:36 PM CDTTSTM WND GST 73N Kismet, KS73 MPH WIND WAS MEASURED FROM KSN PINPOINT WEATHER SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:23 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 16, 8:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1950 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WUUS53 KDDC 170215
SVRDDC
KSC081-119-175-170315-
/O.NEW.KDDC.SV.W.0166.130617T0215Z-130617T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
915 PM CDT SUN JUN 16 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HASKELL COUNTY IN SOUTHWEST KANSAS...
  MEADE COUNTY IN SOUTHWEST KANSAS...
  SEWARD COUNTY IN SOUTHWEST KANSAS...

* UNTIL 1015 PM CDT

* AT 912 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTHWEST OF TICE TO LIBERAL...AND MOVING
  EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  HAYNE...KISMET...PLAINS CITY...MISSLER...MEADE STATE PARK...MEADE
  AND FOWLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3701 10107 3748 10105 3747 10014 3703 10037
TIME...MOT...LOC 0215Z 270DEG 21KT 3745 10074 3701 10094

HAIL...1.00IN
WIND...70MPH

$$

KRUSE
3 follow-up statements
027 
WWUS53 KDDC 170227
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
927 PM CDT SUN JUN 16 2013

KSC081-119-175-170315-
/O.CON.KDDC.SV.W.0166.000000T0000Z-130617T0315Z/
SEWARD KS-MEADE KS-HASKELL KS-
927 PM CDT SUN JUN 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HASKELL...MEADE AND SEWARD COUNTIES UNTIL 1015 PM CDT...

AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF MISSLER TO LIBERAL...AND MOVING EAST
AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
KISMET...HAYNE...PLAINS CITY...MISSLER...MEADE...FOWLER AND MEADE
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3701 10107 3748 10105 3747 10014 3703 10037
TIME...MOT...LOC 0227Z 270DEG 21KT 3745 10045 3710 10085

HAIL...0.88IN
WIND...70MPH

$$

KRUSE
307 
WWUS53 KDDC 170258
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
958 PM CDT SUN JUN 16 2013

KSC081-119-175-170315-
/O.CON.KDDC.SV.W.0166.000000T0000Z-130617T0315Z/
SEWARD KS-MEADE KS-HASKELL KS-
958 PM CDT SUN JUN 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HASKELL...MEADE AND SEWARD COUNTIES UNTIL 1015 PM CDT...

AT 954 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF FOWLER TO 8 MILES SOUTH OF
KISMET...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER AND MEADE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3701 10107 3748 10105 3747 10014 3703 10037
TIME...MOT...LOC 0258Z 270DEG 21KT 3745 10022 3710 10062

HAIL...0.75IN
WIND...60MPH

$$

KRUSE
306 
WWUS53 KDDC 170305
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT SUN JUN 16 2013

KSC081-119-175-170315-
/O.EXP.KDDC.SV.W.0166.000000T0000Z-130617T0315Z/
SEWARD KS-MEADE KS-HASKELL KS-
1005 PM CDT SUN JUN 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HASKELL...MEADE AND
SEWARD COUNTIES WILL EXPIRE AT 1015 PM CDT/915 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3701 10107 3748 10105 3747 10014 3703 10037
TIME...MOT...LOC 0305Z 270DEG 21KT 3745 10017 3710 10057

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:12 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 16, 6:12 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
612 PM CDT SUN JUN 16 2013

...UPDATE TO AVIATION...

.SYNOPSIS...
ISSUED AT 337 PM CDT SUN JUN 16 2013

THE 12Z UPPER AIR CHARTS FEATURED UPPER LEVEL TROUGHS OVER
EASTERN CANADA AND ALONG THE WEST COAST, WITH A FLAT RIDGE
OVER THE ROCKIES. THE HIGH PLAINS REGION WAS IN THE RIGHT ENTRANCE
REGION OF AN UPPER MIDWEST JET STREAK AND LEFT EXIT REGION OF
A SOUTHERN ROCKIES JET STREAK. THIS IS A CLASSIC MCS PATTERN FOR
WESTERN KANSAS IN JUNE SINCE MID LEVEL CAPPING TENDS TO BE WEAK.
ALSO, MID LEVEL FLOW ACROSS THE ROCKIES TENDS TO PROMOTE DAILY
LEESIDE TROUGHING WITH RESULTANT LOW LEVEL MOISTURE TRANSPORT INTO
THE PLAINS AND AIRMASS RECOVERY. THE AIRMASS OVER SOUTHWEST KANSAS
HAS BEEN STABILIZED BY LAST NIGHT'S MCS, WITH AN EFFECTIVE FRONTAL
BOUNDARY NOW POSITIONED FROM THE TEXAS PANHANDLE INTO CENTRAL
OKLAHOMA. HOWEVER, A CUMULUS FIELD WAS ALREADY FESTERING IN AN
AREA OF LOW LEVEL CONVERGENCE IN NORTHWEST KANSAS AS OF 3 PM
AND OTHER AREAS OF CONVECTION WERE ALREADY IN EXISTENCE FROM
COLORADO NORTHEASTWARD INTO WESTERN SOUTH DAKOTA.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 337 PM CDT SUN JUN 16 2013

SEVERAL AREAS OF CONVECTION WILL DEVELOP OR CONTINUE TO DEVELOP
THIS EVENING. ONE OF THESE WAS OVER NORTHERN NEBRASKA, ANOTHER OVER
SOUTHWEST NEBRASKA, ANOTHER OVER NORTHEAST COLORADO AND YET ANOTHER
OVER NORTHWEST KANSAS. THE AREA OF CUMULUS CLOUDS OVER NORTHWEST
KANSAS WILL LIKELY GROW INTO STORMS AND AFFECT WESTERN KANSAS FIRST,
WITH A FEW SEVERE STORMS WITH HAIL TO QUARTER SIZE AND DAMAGING
WINDS. THEN LATER THIS EVENING AND OVERNIGHT, THE OTHER AREAS OF
CONVECTION WILL MOVE SOUTH/SOUTHEAST AND AFFECT SOUTHWEST AND
CENTRAL KANSAS. LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE
STRONGER AND SLOW MOVING STORM CELLS OR WHERE MULTIPLE STORMS
TRACK. LOWS TONIGHT SHOULD REACH AT LEAST AS LOW AS LAST NIGHT'S LOWS
AND PERHAPS A DEGREE OR TWO COOLER GIVEN ALL OF THE EXPECTED
OUTFLOW, WITH LOWS MAINLY BETWEEN 59 AND 63F. MONDAY WILL BE
ANOTHER DAY OF AIRMASS RECOVERY AS WE GET READY FOR THE NEXT ROUND
OF MCS ACTIVITY. WITH SOME SUNSHINE, AFTERNOON TEMPERATURES SHOULD
REACH INTO THE MID TO HIGH 80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 353 PM CDT SUN JUN 16 2013

MEDIUM RANGE MODELS INDICATE A GENERAL WESTERLY FLOW ALOFT
PREVAILING ACROSS THE WESTERN HIGH PLAINS EARLY IN THE PERIOD.
A SERIES OF H5 VORT MAXES WILL CONTINUE TO EJECT EASTWARD OUT
OF THE ROCKIES INTO THE WESTERN HIGH PLAINS WHILE AN UPPER LEVEL
JET IS PROJECTED TO STREAM EAST ACROSS THE FOUR CORNERS REGION
INTO THE HIGH PLAINS OF COLORADO AND KANSAS. MEANWHILE, A
DEVELOPING SOUTHEASTERLY UPSLOPE FLOW WILL ADVECT MOISTURE INTO
CENTRAL AND MUCH OF SOUTHWEST KANSAS EARLY IN THE PERIOD.
THE INCREASING MOISTURE COMBINED WITH FAVORABLE UPPER LEVEL
DYNAMICS WILL LEAD TO LIKELY THUNDERSTORM DEVELOPMENT LEE OF
THE ROCKIES DURING THE AFTERNOON HOURS TUESDAY AND WEDNESDAY WITH
STORMS POTENTIALLY DRIFTING INTO PORTIONS OF WESTERN KANSAS INTO
THE EVENING HOURS BOTH DAYS. RIDGING ALOFT IS EXPECTED TO BUILD
ACROSS THE SOUTH PLAINS NORTHWARD INTO WESTERN KANSAS THURSDAY
BRINGING DRIER CONDITIONS TO THE REGION THROUGH THE REMAINDER
OF THE WEEK.

TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL TUESDAY DUE TO THE
DELAYED RETURN OF WARMER AIR NORTHWARD INTO WESTERN KANSAS AS
SURFACE HIGH PRESSURE MIGRATES FROM THE NORTHERN PLAINS INTO THE
GREAT LAKES REGION. THE GEM, GFS, AND ECMWF SHOW H85 TEMPERATURES
RANGING FROM THE MID TO UPPER TEENS(C) ACROSS CENTRAL KANSAS TO NEAR
20C ALONG THE COLORADO BORDER. LOOK FOR HIGHS PRIMARILY IN THE
80S(F) TUESDAY AFTERNOON. A WARMING TREND WILL THEN ENSUE WEDNESDAY
WITH HIGHS IN THE MID AND UPPER 80S(F) ACROSS CENTRAL KANSAS TO THE
90S(F) IN EXTREME SOUTHWEST KANSAS. MORE WIDESPREAD 90S(F) TO NEAR
100F ARE THEN EXPECTED THROUGH THE END OF THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 600 PM CDT SUN JUN 16 2013

SCATTERED THUNDERSTORMS DEVELOPING ACROSS EASTERN COLORADO ARE
EXPECTED TO DRIFT SLOWLY EASTWARD INTO AND ACROSS WESTERN KANSAS
LATE THIS EVENING, POTENTIALLY AFFECTING ALL TAF SITES. MVFR/IFR
CONDITIONS ARE POSSIBLE IN THE VICINITY OF ALL TAF SITES IN
ASSOCIATION WITH ANY STORMS. OTHERWISE, VFR CONDITIONS WILL
CONTINUE THROUGH LATE THIS EVENING. AREAS OF LOW LEVEL STRATUS
ARE EXPECTED TO DEVELOP BY EARLY MONDAY MORNING RESULTING IN
PERIODS OF POSSIBLE MVFR CIGS TOWARD DAYBREAK. OTHERWISE, EXPECT
PREVAILING VFR CONDITIONS BY MID TO LATE MONDAY MORNING. AS FOR
WINDS, A NEAR STATIONARY FRONTAL BOUNDARY STRETCHING FROM
NORTHEASTERN COLORADO SOUTHEAST INTO CENTRAL KANSAS WILL BEGIN
TO DROP SLOWLY SOUTHWARD ACROSS WESTERN KANSAS TONIGHT. AS A
RESULT, LIGHT AND VARIABLE WINDS ARE LIKELY TO CONTINUE OVERNIGHT.
SOUTHEASTERLY WINDS OF 5 TO 15KT ARE EXPECTED TO DEVELOP MONDAY
AS A LEE SIDE TROUGH OF LOW PRESSURE REDEVELOPS ACROSS EASTERN
COLORADO.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  87  62  83 /  70  10  30  30
GCK  62  87  62  82 /  70  10  40  30
EHA  64  87  62  82 /  50  10  40  40
LBL  64  88  63  82 /  60  10  40  30
HYS  62  86  62  82 /  50  10  30  30
P28  65  86  64  84 /  70  20  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FINCH
LONG TERM...JJOHNSON
AVIATION...JJOHNSON
Hazardous weather outlook, Jun 16, 5:28 AM CDT, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
528 AM CDT SUN JUN 16 2013

KSZ030-031-043>046-061>066-074>081-084>090-171030-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
528 AM CDT SUN JUN 16 2013 /428 AM MDT SUN JUN 16 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING ACROSS AREAS EAST OF HIGHWAY 183.
THESE STORMS ARE THEN EXPECTED TO FORM IN TO A MCS OVERNIGHT AND
SPREAD ACROSS THE REMAINDER OF THE FORECAST AREA. THE MAIN
CONCERNS WITH THESE STORMS WILL BE HAIL UP TO THE SIZE OF
GOLFBALLS AND WIND GUSTS UP TO 70 MPH. AN ISOLATED TORNADO MAY
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL EXIST FROM MONDAY INTO
WEDNESDAY NIGHT. A FEW STORMS MAY BECOME SEVERE ACROSS FAR WESTERN
KANSAS MONDAY AND TUESDAY NIGHT. THE MAIN CONCERNS WILL BE LARGE
HAIL AND DAMAGING WINDS. IT IS TOO EARLY TO TELL IF ANY STORMS
WILL BE SEVERE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

42

In the hours before

Local storm report, Jun 16, 8:11 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     1 N SYRACUSE            38.00N 101.75W
06/16/2013  M62 MPH          HAMILTON           KS   AWOS

&&

LEE
Local storm report, Jun 16, 8:36 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
836 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     NON-TSTM WND DMG 8 N DEERFIELD           38.09N 101.16W
06/16/2013                   KEARNY             KS   PUBLIC

            2 TO 4 INCH TREE LIMBS WERE DOWNED.

&&

JFINCH
Local storm report, Jun 16, 8:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
852 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     NON-TSTM WND GST 9 NW DEERFIELD          38.07N 101.25W
06/16/2013  E60 MPH          KEARNY             KS   PUBLIC

&&

JFINCH
Local storm report, Jun 16, 8:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
855 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND GST     9 NW DEERFIELD          38.07N 101.25W
06/16/2013  E60.00 MPH       KEARNY             KS   PUBLIC

&&

JFINCH
Local storm report, Jun 16, 8:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
856 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     8 N DEERFIELD           38.09N 101.16W
06/16/2013                   KEARNY             KS   PUBLIC

            2 TO 4 INCH TREE LIMBS WERE DOWNED.

&&

JFINCH
Local storm report, Jun 16, 9:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
06/16/2013  M70 MPH          FINNEY             KS   ASOS

&&

LEE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:26 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny64 min
Jun 16, 7:55 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton65 min
Jun 16, 8:05 PM CDTSevere Thunderstorm WarningDDCKearny25 min
Jun 16, 8:19 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell56 min
Jun 16, 8:31 PM CDTSevere Thunderstorm WarningDDCGrant, Stevens59 min
Jun 16, 8:46 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens44 min
Jun 16, 9:04 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman56 min
Jun 16, 9:40 PM CDTSevere Thunderstorm WarningDDCClark, Meade65 min
Jun 16, 9:54 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee66 min
Jun 16, 10:22 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa38 min
Jun 16, 10:28 PM CDTSevere Thunderstorm WarningDDCEllis47 min
Jun 16, 10:55 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pratt, Stafford65 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.